MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7613.201027

Медицинская библиотека · Indian journal of pharmacology · 2017

Hydroxychloroquine-induced erythroderma.

Pai Sunil B, Sudershan Bhuvaneshwari, Kuruvilla Maria, Kamath Ashwin, Suresh Pooja K

Клинический случайСтатьяПеревод в очереди

Аннотация

Erythroderma is characterized by diffuse erythema and scaling of the skin involving more than 90% of the total body skin surface area. Drug-induced erythroderma has rarely been reported with hydroxychloroquine. We report a case of a 50-year-old female patient, with systemic lupus erythematosus, who developed itchy lesions all over the body 1 month after starting treatment with hydroxychloroquine. Drug-induced erythroderma was suspected. Hydroxychloroquine was withdrawn and the patient was treated with emollients, mid-potency corticosteroids, and oral antihistamines. A biopsy was done which confirmed the diagnosis of erythroderma. She recovered with treatment and was discharged. A careful history and clinical examination to search for potential causative factors will help prevent disabling sequelae in erythroderma.

Для цитирования: Pai Sunil B, Sudershan Bhuvaneshwari, Kuruvilla Maria, Kamath Ashwin, Suresh Pooja K. Hydroxychloroquine-induced erythroderma.. Indian journal of pharmacology. 2017. DOI: 10.4103/0253-7613.201027.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.